# SDR ZW0A0303002

- Difficulty date: March 10, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 30,485 hours, 15,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT ROW 16 AND AT ROWS 20 TO 23.  REPLACED THE LAMP P/N 79991-000 AT ROW 16, AND RESEATED THE CONNECTOR AT ROW 23.  CHECK-C 9-4-02 STL.
